# SDR UALA2010110104061

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,445 hours, 20,711 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Hose
- Condition: Dirty
- Location: Rt Recirc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR NOISE STILL TOO LOUD WORSE ON THE GROUND.   CREW REPORTED MOST INFLIGHT NOISE COMING FROM UPPER WINDSHIELD VENTS. RT RECIRCULATION FAN IS INOPERATIVE.  CLEANED SCAT HOSE AND RESEATED DIFFUSER IAW MM.  ACCOMPLISHED BY AMT NR 600486 AND INSP NR Q848 ON WORKCARD NR 2377N00003.
